MAUDE Adverse Event Report: Sonova AG Phonak Audéo P50-R; Hearing aid, receiver-in-canal

Sonova AG Phonak Audéo P50-R; Hearing aid, receiver-in-canal
Model Number 0500793H0
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
Phonak Audéo P50-R
Common Device Name
Hearing aid, receiver-in-canal
Manufacturer (Section D)
Sonova AG
laubisruetistrasse 28
staefa, 8712
SZ  8712
Manufacturer Contact
aleksandra enns-bray
laubisruetistrasse 28
staefa, 8712
SZ   8712
MDR Report Key50688595
Report Number3005085999-2026-00026
Device Sequence Number17471841
Product Code OSM
UDI-Device Identifier07613389351569
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number0500793H0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown